Aa
A
A
A
Close
Dermatology Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Irish

Seventeen day ago  (Wednesday) I discovered a  burning rash on my scrotum.    The following Monday I went to my dermatologist for a check up for a previous skin cancer treatment on my arms.    I asked him to look at the rash and he said to use the same cream (Triamcinolone Acetonide Cream)  that I was using on my arms.   The rash continued to spead during the week.   The next Monday I was at  my internist's office  and asked  him to look at it to see if it was infected.    He said it looked like it was and prescribed  (Sulfamethoxazole/tmp.  DS TABITP)  Two tablets a day for ten days.    After five days there is no improvement in the rash.   The burning calms down after the cream is applied  for about  two to three hours.     I read the posting where (Locid Cream) was prescribed by a dermatologist for what appeared to be a similar condition.   Would this also be your recommendation?    Should I continue the  antibiotics?    Thank you.    
1 Responses
242489 tn?1210497213
MEDICAL PROFESSIONAL
My best guess- and it's just a guess--is that you have a yeast infection, which a steroid cream might worsen.  I can't think of any useful role for an oral antibiotic like sulfa.  Locoid is just a weaker version of what you're already using.  You ought to call your dermatologist tomorrow, since you have one, and find out the next step.  If it is a yeast infection, then a simple switch to a diffferent cream should do the trick.  But don't guess--get a proper diagnosis and appropriate treatment.

Best.

Dr. Rockoff
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions